# SDR UPS08M51712

- Difficulty date: February 12, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 61,148 hours, 11,009 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING TELESCOPING DUCT CUT CRACK IN UPPER CORNERS.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER & FILLERS IAW MD-11 SRM 57-10-00.
